# SDR HNAA2022022400113

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,414 hours, 43,026 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS  650     26-15  2594831  18FEB22  RIC  CLOSE
      BAGGAGE BAY FIRE PUSHBUTTON DOES NOT ILLUMINATE WHILE PRESSING FIRE DET PUSH BUTTON

FACT  18FEB22  08:49  RIC
            R+R'D #200 BAG BAY SMOKE DETECTOR IN REF. TO AMM TASK 26-15-01-000/400-801-A OPS CHECK GOOD OK FOR SERVICE
